Tren PH Hairloss HELP

HemoRage

New member
Awards
0
Hey guys maybe you can help me out. I was taking some prohormones (trenavar and Halodrol) and after about 2 weeks my hair started falling out like crazy. I am prone to MPB and have been using topical spiro for yrs to control hair loss. It has worked very well in maintaining my hair while doing multiple cycles of Test prop/tren ace/ dbol. I have now been off the prohormones for 2 weeks and I am still losing hair like crazy. I ordered some topical finasteride, azealic acid, and 15% minoxidil and have been using for about a week with no stop in shedding. My hair is noticeably thinner. Is there anything I can take that will stop this? I ordered some RU58841 also but it has not arrived yet. I am freaking out. I know now that taking tren by itself will destroy your hairline. The trenavar is supposed to be out of your system in 3 days, so why I am still shedding like crazy? Any help is much appreciated.
 

permabulk

Member
Awards
0
anabolics dont make u lose hair it just speeds up the process so if ur genetically predisposed than it will happen. damage is done not much you can do. i also belkive its caused from too much dht.
 

Mystere3

Well-known member
Awards
0
You've made 3 threads about this in the last two days. You'll probably just have to ride it out.
 
g0hardorgohom

g0hardorgohom

Well-known member
Awards
2
  • Established
  • RockStar
Nizoral (ketoconazol) shampoo may help. It helps me.
 
Thread starter Similar threads Forum Replies Date
Prince IronMag Labs 0
Prince IronMag Labs 1
Anabolics 14
Anabolics 6
KgTomCat Anabolics 59

Similar threads


Top